Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Global definability theory in $L_{\omega _1 \omega }$


Author: M. Makkai
Journal: Bull. Amer. Math. Soc. 79 (1973), 916-921
MSC (1970): Primary 02B25, 02H10
DOI: https://doi.org/10.1090/S0002-9904-1973-13258-6
MathSciNet review: 0429476
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02B25, 02H10

Retrieve articles in all journals with MSC (1970): 02B25, 02H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13258-6